# SDR YENA2018122419875

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE FR 34 -BTW STR 44 TO STR 43R IN FWD CARGO COMPARTMENT; REF N/R 2018-399811 - REPLACED SHEAR TIE FR34 BTW STR44 TO STR43R IN FWD CARGO COMPPARTMENT AS PER SRM 320-51-72-11 AND DRAWING D53231375 TOOL USED CALIPER P/N 500-197-30 S/N 15336885 DUE DATE OCT 17-2019
